# SDR AALA201901109006

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 32,792 hours, 12,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN OPS TEST OF THE EMERGENCY LIGHTS,  FAULTED ON CIDS.  REPLACED THE EMERGENCY LIGHT BATTERY PACK  IAW AMM 33-51-38. OPS TESTED GOOD. NO FAULTS.
